Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I've just been prescribed Cilique, however I am really anxious to take it. I have not been on any pill before. Can anyone share their experiences? Worried about all of the side effects- weight gain, bad skin, breast growth, depression.. I am also a competitive runner and I'm worried how that will be affected. And I'm in my final year of uni and the next few months are really important that I get some work done..

    Also, the nurse said I can start it any time (protected after 7 days), but on the leaflet it says either start it on the first day of your period or up to 5 days. I would rather start it now, as I've just finished my last period, plus I'd like to start it on a Monday so it's easy to remember when my week off is.
    • #1
    • Thread Starter
    #1

    I was wondering if a different pill would have been better as a starting point.. and NHS guidelines are that pills containing levonorgestrel should be taken?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 13, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.